# SDR CA970523009

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labrynth Seal
- Condition: Leaking
- Location: Exhaust Shroud
- Part time: 940 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MATINENANCE IT WAS NOTICED THE ENGINE WAS CONSUMING OIL AT AN ABNORMALLY HIGH LEVEL, WITH NO SIGN OF OIL LEAKAGE. THE ENGINE WAS WASHED DOWN AND AN ENGINE RUN UP WAS CARRIED OUT. IT WAS DETERMINED THAT OIL WAS COMING OUT OF THE FUEL/HEATER EXHAUST SHROUD ON SHUTDOWN. DURING NORMAL OPERATIONS OIL WOULD BE BURNT OFF THROUGH THE EXHAUST. POSSIBLE CAUSE WOULD INDICATE A DEFECTIVE LABRYNTH SEAL. THE ENGINE WAS REMOVED FOR REPAIR.
